# SDR ZZDA2010522

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFTER OVERWING EXIT HATCH LWR EMERGENCY EXIT LIGHTED SIGN INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY & BATTERY ASSY IAW AMM 33-51-03.
